# SDR SWAA2023052541490

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 OB FAN COWL HAS CRACK ON SUPPORT ANGLE INSIDE OIL SERVICE DOOR (MARKED)<[01] R&R SUPPORT ANGLE PER SRM 51-40-02
